Thunderstorm Wind, Harris
- When
- June 15, 3:25 PM CST
- Where
- Harris County, Bellaire
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $9,000
- Reported by
- BROADCAST MEDIA
- Coordinates
- 29.700, -95.483
Trees down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before the first event at Jun 15, 2:04 PM CST, 1 hour 21 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 304 PM CDT WED JUN 15 2005 .DISCUSSION... ISOLATED SHOWERS HAVE BEGUN TO DEVELOP ALONG THE WEAK SEABREEZE FRONT POSITIONED ACROSS THE COASTAL COUNTIES. VISIBLE SATELLITE PICTURES ALSO POINT TOWARD POSSIBLE DEVELOPMENT ACROSS PORTIONS OF OUR NORTHERN COUNTIES IN THE VICINITY OF A WEAK STATIONARY BOUNDARY. EXPECT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS TO CONTINUE TO DEVELOP DURING THE REMAINING AFTERNOON HOURS AS DAYTIME HEATING AND INSTABILITIES PEAK. ACTIVITY SHOULD DIMINISH IN THE EARLY TO MID EVENING HOURS. GENERAL TREND OVER THE NEXT FEW DAYS WILL BE FOR DECREASING RAIN CHANCES AND WARM TEMPERATURES AS UPPER LEVEL RIDGING BEGINS TO BUILD EASTWARD ACROSS THE STATE. WARM SOUTHWEST SURFACE WINDS OVER THE NEXT FEW DAYS WILL PRODUCE ABOVE NORMAL TEMPERATURES WITH INLAND HIGH TEMPERATURES IN THE MID TO UPPER 90S AND AREAWIDE HEAT INDEX VALUES APPROACHING OR EXCEEDING 100 DEGREES. THE NORTH NORTHEAST-SOUTH SOUTHWEST ORIENTED RIDGE OVER THE UPCOMING WEEKEND IS EXPECTED TO WEAKEN A LITTLE NEXT WEEK WHICH MAY ALLOW FOR EITHER DAYTIME HEATING INDUCED AFTERNOON SHOWERS AND THUNDERSTORMS TO DEVELOP OR ACTIVITY FROM A POSSIBLE WESTWARD MOVING UPPER LOW/ INVERTED TROUGH. CURRENT THINKING IS THAT RIDGING...CAPPING AND A DRIER AIRMASS WILL ALLOW FOR A POP FREE FORECAST FOR THE UPCOMING WEEKEND AND THE START OF NEXT WEEK. FOR JUNE 1-14...AVERAGE TEMPERATURES AT OUR THREE MAJOR OB SITES (IAH...GLS AND CLL) ARE RUNNING AROUND 2.5 DEGREES ABOVE NORMAL. 2005 YEAR TO DATE RAINFALL TOTALS AT BOTH IAH AND CLL ARE RUNNING AROUND 12 INCHES LESS THAN WE SAW IN 2004. 42 && .MARINE... MOSTLY LIGHT WINDS AND LOW SEAS FOR THE NEXT COUPLE DAYS WITH HIGH PRES OVER THE NW GULF. ONSHORE WINDS SHOULD BEGIN INCREASING A BIT AS THE HIGH MOVES OFF TO THE EAST TOWARD THE END OF THE WEEK. 47 && .AVIATION... VFR FOR THE MOST PART. WILL BE WATCHING AREAS ALONG AND EAST OF INTERSTATE 45 LATE THIS AFTN AND EVNG FOR POSSIBLE STORM DEVELOPMENT ALONG A NEARLY STATIONARY FRONTAL BOUNDARY. SEABREEZE COULD ALSO AID IN DEVELOPMENT LATER. LIKE YDAY...CHANCES OF IT HAPPENING RIGHT OVER A TERMINAL NOT VERY HIGH...BUT ANY STORMS THAT DO FORM WILL AGAIN HAVE THE POTENTIAL TO THROW OUT A DOWNBURST. 47 && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 74 98 74 98 74 / 20 10 10 10 10 HOUSTON (IAH) 75 96 75 96 75 / 30 20 20 10 10 GALVESTON (GLS) 78 90 78 90 78 / 10 10 10 10 10 && .HGX WATCHES/WARNINGS/ADVISORIES... .TX...NONE. .GM...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 324 PM CDT WED JUN 15 2005 GMZ330-335-TXZ163-164-176>179-195>200-210>214-226-227-235>238-161200- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-GALVESTON- GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER- WASHINGTON-WHARTON- 324 PM CDT WED JUN 15 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST TEXAS. .DAY ONE...REMAINDER OF THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON. HAIL AND GUSTY WINDS MAY ACCOMPANY THE STRONGEST THUNDERSTORMS. ACTIVITY WILL WEAKEN AND DISSIPATE IN THE EARLY TO MID EVENING HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HEAT INDEX VALUES WILL RANGE FROM 100 TO 110 FROM THURSDAY THROUGH THE WEEKEND. OTHERWISE...NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
The Houston radar (KHGX), 47 km away, was scanning. The volume nearest the first event began at 21:23 UTC.
1 thunderstorm wind. Local standard time, as filed.
Trees down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5452096.